| Model Number |
72400165 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
04/01/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was scheduled to have the artificial urinary sphincter removed due to incontinence as the device stopped working.No further patient complications were reported.
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptoms are a known risk associated with implant of these devices as indicated in the instructions for use.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.